Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 16, Issue 3, Pages 257-265
http://dx.doi.org/10.1155/S1048953303000200

On an even order neutral differential inequality

1Hebei University, College of Electronic and Information, Baoding 071002, China
2University of Texas-Pan American, Department of Mathematics, Edinburg, TX 78539, USA

Received 1 July 2002; Revised 1 November 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Peiguang Wang and Lokenath Debnath, “On an even order neutral differential inequality,” Journal of Applied Mathematics and Stochastic Analysis, vol. 16, no. 3, pp. 257-265, 2003. https://doi.org/10.1155/S1048953303000200.